Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publications


2021 | Journal Article | IST-REx-ID: 9973 | OA
M. Wirth and H. Zhang, “Complete gradient estimates of quantum Markov semigroups,” Communications in Mathematical Physics. Springer Nature, 2021.
View | Files available | DOI | Download Published Version (ext.)
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex Hermitian case,” Communications in Mathematical Physics, vol. 378. Springer Nature, pp. 1203–1278, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime,” Communications in Mathematical Physics, vol. 374. Springer Nature, pp. 2097–2150, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7004 | OA
M. Rapcak, Y. Soibelman, Y. Yang, and G. Zhao, “Cohomological Hall algebras, vertex algebras and instantons,” Communications in Mathematical Physics, vol. 376. Springer Nature, pp. 1803–1873, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
P. Bálint, J. De Simoi, V. Kaloshin, and M. Leguil, “Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards,” Communications in Mathematical Physics, vol. 374, no. 3. Springer Nature, pp. 1531–1575, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6906 | OA
C. Boccato, C. Brennecke, S. Cenatiempo, and B. Schlein, “Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime,” Communications in Mathematical Physics, vol. 376. Springer, pp. 1311–1395, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7100 | OA
M. Jeblick, N. K. Leopold, and P. Pickl, “Derivation of the time dependent Gross–Pitaevskii equation in two dimensions,” Communications in Mathematical Physics, vol. 372, no. 1. Springer Nature, pp. 1–69, 2019.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 8417
A. Delshams, V. Kaloshin, A. de la Rosa, and T. M. Seara, “Global instability in the restricted planar elliptic three body problem,” Communications in Mathematical Physics, vol. 366, no. 3. Springer Nature, pp. 1173–1228, 2018.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 8493
M. Guardia, V. Kaloshin, and J. Zhang, “A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems,” Communications in Mathematical Physics, vol. 348. Springer Nature, pp. 321–361, 2016.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
V. Kaloshin and M. Saprykina, “An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension,” Communications in Mathematical Physics, vol. 315, no. 3. Springer Nature, pp. 643–697, 2012.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
V. Kaloshin, “Generic diffeomorphisms with superexponential growth of number of periodic orbits,” Communications in Mathematical Physics, vol. 211. Springer Nature, pp. 253–271, 2000.
View | DOI
 

Filters and Search Terms

issn=0010-3616

Search

Filter Publications